Repository: Freie Universit├Ąt Berlin, Math Department

Browse by Authors

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type
Jump to: 2020
Number of items: 1.


Franchi, Bruno and Heida, Martin and Lorenzani, Silvia (2020) A Mathematical model for Alzheimer's disease: An approach via stochastic homogenization of the Smoluchowski equation. Communications in Mathematical Sciences, 18 (4). pp. 1105-1134.

This list was generated on Sat Jul 13 19:46:31 2024 CEST.